# SDR HNAA2010012200015

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 36,357 hours, 39,993 cycles
- Engine: Pwa PW120A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE DAMAGED OTBD OF STRINGER 5 USED TO FASTEN RT FWD CLOSING ANGLE.   REPAIRED IAW EO8-53-09-0649.
